Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/42287
Title: A criterion for the asymptotic stability of singular differential systems by the linear diagonal approximation
Authors: Krasovskii, S. G.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2006
Citation: Krasovskii S.G. A criterion for the asymptotic stability of singular differential systems by the linear diagonal approximation// Differential Equations. – 2006. – Vol. 42.– P. 1095-1101.
Abstract: Рассматриваются сингулярные линейные системы с ограниченной непрерывной матрицей коэффициентов и малым положительным параметром ε умножения производной и возмущенной сингулярной систем. Исходя из фундаментальных работ А. Н. Тихонова, Бутузова, Васильева, Федорюка и др., выполнен анализ сингулярно возмущенных систем более общего вида.
URI: http://elib.bsu.by/handle/123456789/42287
Appears in Collections:Статьи факультета прикладной математики и информатики

Files in This Item:
File Description SizeFormat 
Красовский_1.pdf365,78 kBAdobe PDFView/Open
Show full item record Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.